# SDR SWAA2024052073059

- Difficulty date: April 10, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 56,772 hours, 28,874 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED IRSS234 AT RT WING 2024-253356<[01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED IRSS234 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 115A2001; SHEET 30; REV: A. MEASURE OF CRACK IS: 0.405? TOOL USED CALIPER P/N:500-752-20 S/N:B21014901; DUE DATE:24/OCT/24;[02] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED IRSS234 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 115A2001; SHEET 30; REV: A. MEASURE OF CRACK IS: 0.405.
